Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 177, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2018, 10:49 PM MDT for Grant County, Sioux County, North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2018, 10:49 PM MDT (04:49 UTC)
- Expired
- Jul 3, 2018, 11:45 PM MDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 58 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 11:17 PM MDT | HAIL 1 | Selfridge, ND | RELAYED THROUGH BROADCAST METEOROLOGIST TO NWS. |
| Jul 3, 11:25 PM MDT | TSTM WND GST 63 | 8 N Selfridge, ND | MESONET STATION TTKN8, 8 N SELFRIDGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 8:39 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.6
The text
As transmitted.
041
WUUS53 KBIS 040449
SVRBIS
NDC037-085-040545-
/O.NEW.KBIS.SV.W.0177.180704T0449Z-180704T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1149 PM CDT TUE JUL 3 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Sioux County in south central North Dakota...
Southeastern Grant County in south central North Dakota...
* Until 1245 AM CDT/1145 PM MDT/.
* At 1149 PM CDT/1049 PM MDT/, severe thunderstorms were located
along a line extending from 7 miles north of Shields to 6 miles
northwest of Walker, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Selfridge around 1215 AM CDT.
Solen around 1220 AM CDT.
Prairie Knights Resort around 1235 AM CDT.
Cannon Ball around 1240 AM CDT.
Other locations impacted by these severe thunderstorms include St.
Gertrude and Porcupine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4637 10130 4637 10105 4629 10105 4628 10103
4632 10101 4641 10088 4639 10088 4640 10074
4638 10072 4641 10069 4642 10059 4634 10055
4628 10058 4623 10056 4613 10063 4605 10061
4597 10051 4594 10052 4594 10146 4595 10146
TIME...MOT...LOC 0449Z 270DEG 25KT 4634 10109 4597 10119
HAIL...1.00IN
WIND...60MPH
$$
HOLLAN3 follow-up statements
428
WWUS53 KBIS 040512
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1212 AM CDT WED JUL 4 2018
NDC037-085-040545-
/O.CON.KBIS.SV.W.0177.000000T0000Z-180704T0545Z/
Sioux ND-Grant ND-
1212 AM CDT WED JUL 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM
CDT/1145 PM MDT/ FOR SIOUX AND SOUTHEASTERN GRANT COUNTIES...
At 1212 AM CDT/1112 PM MDT/, severe thunderstorms were located along
a line extending from 4 miles southeast of Solen to 6 miles southeast
of Selfridge, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Cannon Ball and Prairie Knights Resort around 1220 AM CDT.
Fort Yates around 1225 AM CDT.
Other locations impacted by these severe thunderstorms include
Porcupine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4637 10105 4629 10105 4628 10103 4632 10101
4641 10088 4639 10088 4640 10074 4638 10072
4641 10069 4642 10059 4634 10055 4628 10058
4623 10056 4613 10063 4605 10061 4597 10051
4594 10052 4595 10135 4637 10120
TIME...MOT...LOC 0512Z 268DEG 35KT 4635 10071 4598 10082
HAIL...0.75IN
WIND...60MPH
$$
HOLLAN720
WWUS53 KBIS 040527
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1227 AM CDT WED JUL 4 2018
NDC037-040536-
/O.CAN.KBIS.SV.W.0177.000000T0000Z-180704T0545Z/
Grant ND-
1227 AM CDT WED JUL 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central North Dakota.
LAT...LON 4595 10116 4623 10106 4630 10100 4632 10101
4633 10097 4641 10088 4639 10088 4638 10081
4640 10074 4638 10072 4641 10069 4642 10059
4634 10055 4628 10058 4623 10056 4613 10063
4605 10061 4597 10051 4594 10052
TIME...MOT...LOC 0526Z 270DEG 25KT 4635 10058 4598 10069
$$
NDC085-040545-
/O.CON.KBIS.SV.W.0177.000000T0000Z-180704T0545Z/
Sioux ND-
1227 AM CDT WED JUL 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SIOUX COUNTY...
At 1226 AM CDT, severe thunderstorms were located along a line
extending from near Cannon Ball to 8 miles south of Fort Yates,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public. Quarter size hail was reported in Selfridge at 1217
AM CDT.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Cannon Ball around 1230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4595 10116 4623 10106 4630 10100 4632 10101
4633 10097 4641 10088 4639 10088 4638 10081
4640 10074 4638 10072 4641 10069 4642 10059
4634 10055 4628 10058 4623 10056 4613 10063
4605 10061 4597 10051 4594 10052
TIME...MOT...LOC 0526Z 270DEG 25KT 4635 10058 4598 10069
HAIL...1.00IN
WIND...60MPH
$$
HOLLAN659
WWUS53 KBIS 040548
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1248 AM CDT WED JUL 4 2018
NDC085-040557-
/O.EXP.KBIS.SV.W.0177.000000T0000Z-180704T0545Z/
Sioux ND-
1248 AM CDT WED JUL 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SIOUX COUNTY HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning has been allowed to expire. However,
heavy rain is still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central North Dakota.
LAT...LON 4595 10116 4623 10106 4630 10100 4632 10101
4633 10097 4641 10088 4639 10088 4638 10081
4640 10074 4638 10072 4641 10069 4642 10059
4634 10055 4628 10058 4623 10056 4613 10063
4605 10061 4597 10051 4594 10052
TIME...MOT...LOC 0547Z 270DEG 25KT 4635 10038 4598 10049
$$
HOLLANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 9:18 PM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 3, 9:18 PM MDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1018 PM CDT Tue Jul 3 2018 .UPDATE... Issued at 1003 PM CDT Tue Jul 3 2018 Severe thunderstorm watch #261 has been issued for almost all of western and central North Dakota. There are two main areas of concern with the activity currently moving into western North Dakota. One will be the complex of storms over eastern Montana as it approaches the Williston area and northwest North Dakota. The other will be the activity that has already started moving into the southwest from northwest South Dakota, which has already prompted a severe thunderstorm warning over Bowman county. Coverage and intensity should increase as the low level jet kicks in over the next 1 to 3 hours. Should storms hold together, they are likely to approach the Bismarck/Mandan area in the 06z to 08z time frame, possibly transitioning into a severe QLCS as it approaches the James River Valley. Populated precipitation chances with the latest iteration of the time lagged HRRR which seems to have a decent handle on the ongoing convection. UPDATE Issued at 641 PM CDT Tue Jul 3 2018 No major changes were needed for this update. Just tweaked precipitation chances through 12z using a blend of the latest time lagged HRRR and the latest run of CONSSHORT guidance. Still think a strong to severe storm may be possible in the next couple of hours over the far southern James River Valley. The next round, that will enter the southwest around 02z to 05z, will likely track across the southern third of the forecast area through the overnight hours. Some of these storms may also become strong to severe. && .SHORT TERM...(This evening through Wednesday) Issued at 206 PM CDT Tue Jul 3 2018 The main forecast issue in the short term period will be thunderstorm chances tonight. Currently, low pressure was situated over central South Dakota with a warm front into eastern North Dakota, and a weak inverted trough into north central-northwest ND. The area of low pressure and warm front will remain nearly stationary through this evening. Low pressure will continue to develop over eastern Montana and the western Dakotas ahead of an upper low and associated shortwave trough currently tracking through the northern Rockies. We continue to destabilize this afternoon over the Dakotas with current MLCAPE values around 500-1000J/kg north to nearly 3000J/kg over portions of the southern James River Valley, and a broad area of 50-60 knots of deep layer shear over most of the state of ND. CAMS have been pretty consistent in developing two areas of convection this afternoon/early evening. The first is along the Canadian border over northwest/north central ND in an area of steepening low level lapse rates. Even though deep layer shear is significant here, mid level lapse rates lag behind the central and southern portion of the state and CAPE values are more meager. The southern James River Valley and into northeast South Dakota is the second area of convection to focus on early in the forecast period. Very unstable airmass exists here with steep mid level lapse rates and abundant low level moisture. The threat for very large hail will exist here as well as possible tornadoes, especially as you get farther south, along the far southern tier counties and moreso into South Dakota. This will be the favored area to monitor late this afternoon into this evening. Later tonight the aforementioned shortwave trough should have fired convection over the northern high plains and it will be making its way into the Dakotas. Some of the CAMS suggest another possible bowing segment somewhere in the vicinity of the ND/SD border. There may be another area that clips the northwest portion of the state, associated with the upper low. The threat of severe weather in this area is more uncertain, with a marginal risk from SPC up to the Canadian border. The upper trough finally pushes convection completely through the forecast area by the morning of the 4th. This will bring clearing skies from west to east in the morning and mostly sunny but breezy to windy conditions in the afternoon. Highs will range from the mid 70s to mid 80s. .LONG TERM...(Wednesday night through Tuesday) Issued at 206 PM CDT Tue Jul 3 2018 Wednesday night through Saturday, an upper level western ridge builds behind the exiting upper low, and this ridge expands into the Plains. This should result in a generally thunderstorm free period with a warming trend. However, an isolated storm due to the heating of the day can not be completely ruled out somewhere in the forecast area. Look for highs Thursday from 75-85F, warming to 85-95 for Friday and Saturday. On Saturday afternoon we see heat indices rise to around 100F ahead of a cold front that pushes through the forecast area, bringing a chance of thunderstorms. Will need to monitor for possible heat advisory conditions, but thinking now that we will not reach criteria for a long enough period. Another strong upper level shortwave moves east out of the Pacific Northwest Saturday/Saturday night, dampening the upper ridge and bringing chances of showers and thunderstorms to our area Saturday night, followed by a more zonal flow across our area Sunday through Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 641 PM CDT Tue Jul 3 2018 Another round of strong to severe storms is likely to enter southwest North Dakota around 02z to 05z, before increasing in coverage and making its way across the forecast area. Thunderstorms will be possible at all sites during the overnight hours, but the best chance for large hail and strong winds will generally remain over the southern third of the forecast area. For the most part, VFR conditions and light winds are expected, but winds may become erratic with temporary visibility reductions under heavier storms. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ZH SHORT TERM...TWH LONG TERM...TWH AVIATION...ZH
Hazardous weather outlook, Jul 3, 8:58 PM MDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 958 PM CDT Tue Jul 3 2018 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-050300- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 958 PM CDT Tue Jul 3 2018 /858 PM MDT Tue Jul 3 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Rest of Tonight There is a chance of thunderstorms tonight. Some storms will be severe with large hail and damaging winds. The greatest risk of severe weather during this timeframe will be over western and central North Dakota. Strong to severe storms will possibly last into the early morning hours on Independence day. In addition, any storms that develop this afternoon through tonight will be capable of producing very heavy rainfall, leading to localized flooding. Severe thunderstorm watch #261 has been issued for most of western and central North Dakota through 4 AM CDT or 3 AM MDT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few strong to severe storms may linger overnight and into early Independence Day morning, with strong winds and very heavy rainfall being the greatest threats. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed overnight over western and central North Dakota. ZH
In the hours before
Special weather statement, Jul 3, 8:24 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Bismarck ND
824 PM MDT TUE JUL 3 2018
NDZ043-040315-
Bowman-
824 PM MDT TUE JUL 3 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BOWMAN COUNTY UNTIL
915 PM MDT...
At 824 PM MDT, strong thunderstorms were clustered 6 miles south of
Ladner, or 14 miles northwest of Buffalo, moving northeast at 55 mph.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Wind gusts to 50 mph and half inch hail are also possible with these
storms.
Locations impacted include...
Bowman, Scranton, Rhame, Mud Buttes, Griffin, Gascoyne, Sunset Butte,
Bowman Haley Dam and Buffalo Springs.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4595 10400 4627 10397 4627 10300 4618 10299
4595 10305
TIME...MOT...LOC 0224Z 220DEG 49KT 4574 10374
HEINERTLocal storm report, Jul 3, 9:10 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 8 E BOWMAN HALEY DAM 45.96N 103.09W
07/03/2018 E60 MPH BOWMAN ND LAW ENFORCEMENT
NO HAIL, VERY HEAVY RAIN, AND FREQUENT
LIGHTNING WITH THE WIND.
&&
NJHSpecial weather statement, Jul 3, 9:37 PM MDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Bismarck ND 1037 PM CDT TUE JUL 3 2018 NDZ034-041-042-044-045-040415- Grant ND-Hettinger ND-Sioux ND-Adams ND-Morton ND- 1037 PM CDT TUE JUL 3 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SIOUX... SOUTHEASTERN HETTINGER...NORTHWESTERN MORTON...GRANT AND SOUTHEASTERN ADAMS COUNTIES UNTIL 1115 PM CDT/1015 PM MDT/... At 1036 PM CDT/936 PM MDT/, strong thunderstorms were located along a line extending from 4 miles northwest of Almont to near Opal. Movement was northeast at 30 mph. Penny size hail and wind gusts to 50 mph will be possible with these storms. Locations impacted include... Glen Ullin, Elgin, New Salem, Carson, New Leipzig, Almont, Morristown, North Lemmon, Heart Butte Dam, Fish Creek Dam, Thunder Hawk, Judson, Lark, Leith, Heil, Bentley and Sweet Briar Lake. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 400 AM CDT/300 AM MDT/ for south central and southwestern North Dakota. LAT...LON 4594 10228 4698 10182 4698 10109 4594 10150 TIME...MOT...LOC 0336Z 237DEG 25KT 4676 10160 4492 10242 HOLLAN
Local storm report, Jul 3, 10:16 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1116 PM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 4 NNE HEIL 46.45N 101.68W
07/03/2018 E1.00 INCH GRANT ND PUBLIC
HAIL LASTED TWO MINUTES. VERY HEAVY RAIN
LASTED 45 MINUTES.
&&
NJHLocal storm report, Jul 3, 10:21 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 PM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HEAVY RAIN 5 NW NEW SALEM 46.90N 101.49W
07/03/2018 M2.00 INCH MORTON ND CO-OP OBSERVER
STILL RAINING. NO FLOODING YET.
&&
JVLocal storm report, Jul 3, 10:24 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1124 PM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST 5 NNE SKAAR 47.46N 104.00W
07/03/2018 E60 MPH MCKENZIE ND PUBLIC
REPORT RELAYED THROUGH NWS GLASGOW, MONTANA.
&&
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:24 PM MDT | Special Weather Statement | BIS | Bowman | 51 min |
| Jul 3, 8:48 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 57 min |
| Jul 3, 9:21 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 54 min |
| Jul 3, 9:24 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie | 66 min |
| Jul 3, 9:37 PM MDT | Special Weather Statement | BIS | Grant, Morton | 38 min |
| Jul 3, 9:55 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 65 min |
| Jul 3, 10:30 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 48 min |
| Jul 3, 10:32 PM MDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Grant, McLean, Mercer, Morton and 3 more | 6 hr |
| Jul 3, 10:35 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 55 min |
| Jul 3, 10:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 62 min |
| Jul 3, 10:45 PM MDT | Flash Flood Warning | BIS | Burleigh, Morton | 2 hr |
| Jul 3, 10:52 PM MDT | Special Weather Statement | BIS | Williams | 53 min |
| Jul 3, 11:16 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 59 min |
| Jul 3, 11:42 PM MDT | Special Weather Statement | BIS | McKenzie, Williams | 48 min |
| Jul 3, 11:46 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 44 min |
| Jul 4, 12:14 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 61 min |
| Jul 4, 12:24 AM MDT | Severe Thunderstorm Warning | BIS | McIntosh | 44 min |
| Jul 4, 12:38 AM MDT | Flash Flood Warning | BIS | Emmons | 5 hr |
| Jul 4, 1:32 AM MDT | Areal Flood Advisory | BIS | McIntosh | 6 hr |
| Jul 4, 2:15 AM MDT | Special Weather Statement | BIS | Dickey, LaMoure | 45 min |
| Jul 4, 2:20 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 33 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.